MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ACP DOUBLE SYRINGE SYSTEM; SYRINGE, PISTON

ARTHREX, INC. ARTHREX ACP DOUBLE SYRINGE SYSTEM; SYRINGE, PISTON
Model Number ARTHREX ACP DOUBLE SYRINGE SYSTEM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the arthrex acp® double syringe system, abs-10010s, was leaking while collecting blood.No adverse effect to the patient.
 
Additional Manufacturer Narrative
Complaint not confirmed, the device returned did not have any signs of damage, no abnormality observed.No leak was observed during functional testing of the device.

Brand Name
ARTHREX ACP DOUBLE SYRINGE SYSTEM
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11146958
Report Number1220246-2021-02462
Device Sequence Number10931882
Product Code FMF
UDI-Device Identifier00888867083790
UDI-Public00888867083790
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberARTHREX ACP DOUBLE SYRINGE SYSTEM
Device Catalogue NumberABS-10010S
Device Lot Number933699265
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;